# SDR ASOA200801368

- Difficulty date: October 19, 2008
- Submitted: October 22, 2008
- Operation: Air carrier
- Aircraft: N855AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7395
- Aircraft time: 21,424 hours, 17,552 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Aileron
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

A/C YAWED EXCESSIVELY TO THE RIGHT DURING FLIGHT, THE A/C WOULD NOT STAY TRIMMED.  AFTER ENGAGING THE AUTOPILOT, THE AUTOPILOT HAD DIFFICULTY MAINTAINING THE FLIGHT CONTROL INPUTS.  AIRCRAFT RETURNED TO ATL AFTER T/O.  EMERGENCY DECLARED.  (AILERON TRIM SYSTEM)
